# SDR DL767011407

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 59,784 hours, 28,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND EMERGENCY LIGHTS INOP AT RT OVERWING EXIT SIGN, 2L DOOR EXIT SIGN AND AFT RT LAV RED FLOOR LIGHT.  RELAMPED RT OVERWING EXIT AND 2L DOOR EXIT.  REPAIRED BROKEN WIRE AT 3R LAV FLOOR LIGHT.
